# SDR ASOA20130530162

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 29,695 hours, 16,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009409
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT AILERON PCA FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHING.  MX R & R THE FITTING IAW EC5750-01177.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
